# SDR MWEA030231

- Difficulty date: May 27, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,090 hours, 40,951 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Doubler
- Part number: 59114037
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER AROUND LEFT RADOME CUTOUT IS CRACKED.  --  REMOVED AND INSTALLED DOUBLER.
